# SDR ABXA2014040472

- Difficulty date: April 4, 2014
- Submitted: May 12, 2014
- Operation: Air carrier
- Aircraft: N747AX
- Make and model: Boeing 767232
- Aircraft serial: 22224
- Aircraft time: 72,828 hours, 34,173 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 451T1307
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LOWER CARGO FUSELAGE STATION 720 - 742 LBL 7 FLOOR ANGLE CORRODED ON BOTTOM SIDE.  REPLACED FLOOR SUPPORT IAW SRM 51-40-02.  PN 451T1307, SUPPORT, CORRODED, FUSELAGE STATION 720 - 742.  ACFT WAS GNDED.
